# SDR SWIA201229781

- Difficulty date: February 21, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 20,912 hours, 12,842 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Latch
- Condition: Obstructed
- Location: Jumpseat
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT JUMPSEAT SEAT BELT BUCKLE LATCH IS STICKING.  (FLT 6261)  CLEANED DEBRIS.
